# SDR N6WA201210091103

- Difficulty date: October 9, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 23,022 hours, 16,453 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ENTRANCE FLOORBOARD IS CRACKED.  R & R HORIZONTAL UPPER STAIR PANEL, ENTRANCE FLOORBOARD IAW AMM 52-11-04.
